Sorry, your search did not match any doctors. Here are some other doctors that we have hand
picked for you!
Show Doctors near me
That's all we have from Nayakankuppam, Kanchipuram. Here are some top doctors from nearby cities
Aspirin Overdose or Aspirin poisoning is acute or chronic poisoning that occurs due to an overdose of Aspirin or other salicylates. A single overdose is termed as an acute overdose, while continuous overdose is called chronic overdose. Common symptoms may range from mild to severe nausea, vomiting, headache, dizziness, tinnitus, lethargy and cerebral oedema. Severe Aspirin Overdose may lead to death. More severe dosage may show signs of high temperature, hallucinations, low blood glucose and potassium, seizure, coma and cerebral oedema.
HOW IS ASPIRIN OVERDOSE DIAGNOSED?
Laboratory tests will be carried out by the general physician to draw blood samples to ascertain the amount of salicylic acid in the system. A physical examination usually points to the state of poisoning. The doctor may also check the patient’s body temperature and other vitals including alertness.
HOW IS ASPIRIN OVERDOSE TREATED?
The general physician may start by placing an oxygen mask on the patient’s face in case the patient has fallen unconscious due to the overdose. Dehydration will also be taken care of even as pumping out of the stomach’s contents with gastric lavage will take place. A laxative may also be prescribed.